Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neurological problems
Jun 19, 2012

My brother has been diagnosed with HIV. It's affecting they way he thinks. He talks to himself constantly, fussing and arguing like he's talking to someone in his past. I know that he has HIV, but is there a medication that will help him neurological so he can live a somewhat normal life?

Response from Dr. Fawcett

Thanks for writing. The kind of behavior you describe is not typical for someone with HIV, but could be related to some other kind of disorder. I recommend that he get a mental health assessment to determine what is causing these symptoms which would, of course, guide any decisions about medication.

-David



Previous
Bipolar? Getting started figuring out my life!
Next
Xeristar (duloxetine) 30mg and Atripla.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement